# SDR DL72L011980

- Difficulty date: December 25, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 76,602 hours, 51,419 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 65434397
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FACE OF THE INBOARD LUG ON THE LBL 10 HORIZONTAL STABILIZER REAR SPAR HINGE FITTING WAS FOUND WORN.  THE FACE WAS SPOTFACED TO REMOVE ALL DAMAGE AND PROVIDE A FLAT SURFACE.  AN OVERSIZED FLANGED BUSHING WAS INSTALLED TO RESTORE THE AREA.  THE REPAIR WAS ACCOMPLISHED PER ER/A 382339-14, REV A.
